• Users Online: 3459
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Contacts Login 
CLINICAL CASE REPORT
Year : 2017  |  Volume : 30  |  Issue : 6  |  Page : 321-323

Terbinafine-induced liver injury


Department of Medicine, Northern Railway Central Hospital, Basant Lane, New Delhi, India

Correspondence Address:
Priyanka Tolani
Department of Medicine, Northern Railway Central Hospital, Basant Lane, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0970-258X.239071

Terbinafine is a common antifungal agent with few reports of liver injury. We present a 64-year-old man who developed terbinafine-induced liver injury. Drug-induced liver injury is an important cause of morbidity and an early diagnosis may prevent progression to severe and chronic forms of liver injury including fulminant hepatic failure.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1597    
    Printed36    
    Emailed0    
    PDF Downloaded294    
    Comments [Add]    
    Cited by others 2    

Recommend this journal